# SDR UIEA2020042400820

- Difficulty date: April 22, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,470 hours, 17,905 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R BUS FAILED DURING DESCENT.( PERFORMED T/S PER FIM 24-20 FT 801 AND BITE CHK BPCU AND FOUND NO FAULTS, SYS CHKS OK. )
